An explicit basis for the admissible inference rules of the modal logics extending S4.1 And Grz

Описание

Тип публикации: статья из журнала

Год издания: 2009

Идентификатор DOI: 10.1007/s11202-009-0079-3

Ключевые слова: modal logic; Kripke frame and model; admissible inference rule; basis for admissible rules, Admissible inference rule, Basis for admissible rules, Kripke frame and model, Modal logic

Аннотация: We study bases for the admissible inference rules in a broad class of modal logics. We construct an explicit basis for all admissible rules in the logics S4.1, Grz, and their extensions whose number is at least countable. The resulting basis consists of an infinite sequence of rules in a concise and simple form. In the case of a loПоказать полностьюgic of finite width a basis for all admissible rules consists of a finite sequence of rules.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 50, Is. 4

Номера страниц: 692-699

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: CONSULTANTS BUREAU/SPRINGER

Авторы

Вхождение в базы данных